# SDR DALA2023071805820

- Difficulty date: July 18, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 57,754 hours, 40,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE LOCATED ON STATION 1166, LH SIDE OF FUSELAGE. (LABELED #7) COMPLIED WITH ER/A 610530-14 REV ORIG. ALL PRI REVISION INSTRUCTIONS ARE COMPLIED WITH AND MATCH FINALE ER/A 610530-14 REV ORIG SECTION I PERMANENT REPAIR INSTRUCTIONS. FUSELAGE / TAIL SECTION / SKIN / CANT STA 1178.225 AND BELOW L-25L / LIGHTNING STRIKE DAMAGE PERMANENT REPAIR. ASSOCIATED ER/A 14-610530 ADDED FOR AC 9533. (LP #2871607)
